# SDR REXA2013060500960

- Difficulty date: June 5, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 14,299 hours, 9,258 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT BAY STRINGER 26R FS 349 CORRODED. R & R STRINGER 26R BETWEEN FS 333 AND FS 364 IAW SRM 51-42-06.
